# SDR LR7A2011061400210

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 3884083
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK IAW JOB CARD HC5711 FOUND LT OUTER WING FRONT BEAM LOWER HINGE ASSY WORN AT OWS0.0 TO OWS72.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583, CHAPTER 51-70.
